# SDR U2RA202010190005

- Difficulty date: July 6, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 65B12246149
- Condition: Cracked
- Location: Lt Wing
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-820-01-01, A CRACK WAS NOTED ON THE LEFT WING CENTER LEADING EDGE NOSE BEAM INBOARD UPPER AT ILES 693.5.   ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER 20320-2.
